Website not available

The website is available only if JavaScript is enabled and if it is supported by a modern browser.

Tested browsers:

Università della Svizzera italiana University Library Lugano

University Library Lugano



Dettagli ricerca: Category = 92
Filters:
Filters: none
Result: 91 - 100 of 593 records
  • Peer reviewed Open access
    Category
    Mathematics
    ISSN
    2085-5893, 2541-0458
    Total availability
    2016 -

    Specific availability
    DOAJ Directory of Open Access Journals
    2016 -

    Language(s)
    ENG, IND
    Frequency
    Semi-annually

    Variants of the title
    Alternate editions
    Online (2541-0458)

    Titles from other sources
    • Beta: Jurnal Tadris Matematika
  • Peer reviewed Open access
    Category
    Mathematics
    ISSN
    1314-684X, 1314-7218
    Total availability
    2012 -

    Specific availability
    DOAJ Directory of Open Access Journals
    2012 -

    Language(s)
    ENG
    Frequency
    Semi-annually

    Variants of the title
    Alternate editions
    Online (1314-7218)
  • Peer reviewed
    Category
    Mathematics
    ISSN
    0006-3444, 1464-3510
    Call number
    PER 852 [C 519.5 BIO]
    Total availability
    1901 -

    Specific availability
    JSTOR Arts and Sciences I
    Vol. 1, Nr. 1 (1901) - [Esclusi gli ultimi 6 anni]
    Oxford University Press Journals Current
    Vol. 83, Nr. 1 (1996) -
    Oxford University Press Journals (Swiss National Licence)
    Vol. 1(1901) - Vol. 102(2015)
    Paper collection
    Vol. 90, no. 1 (2003)-vol. 94, no. 4 (2007)

    Editor
    Oxford University Press
    Language(s)
    ENG
    Frequency
    Quarterly

    Variants of the title
    Alternate editions
    Online (1464-3510)

    Titles from other sources
    • Biometrika. - Oxford : Oxford University Press, 1901- .
  • Open access
    Category
    Mathematics
    ISSN
    0103-636X, 1980-4415
    Total availability
    1985 -

    Specific availability
    DOAJ Directory of Open Access Journals
    1985 -

    Language(s)
    POR

    Variants of the title
    Alternate editions
    Online (1980-4415)

    Titles from other sources
    • Bolema. Boletim de educação matemática
  • Peer reviewed Open access
    Category
    Mathematics
    ISSN
    1687-2762, 1687-2770
    Total availability
    2005 -

    Specific availability
    DOAJ Directory of Open Access Journals
    2005 -

    Editor
    SpringerOpen
    Parent editor
    Springer Nature
    Language(s)
    ENG
    Frequency
    Continuously

    Variants of the title
    Alternate editions
    Online (1687-2770)
  • Peer reviewed Open access
    Category
    Mathematics
    ISSN
    2240-2829, 2240-2837
    Total availability
    2010 -

    Specific availability
    DOAJ Directory of Open Access Journals
    2010 -

    Language(s)
    MUL
    Frequency
    Annual

    Variants of the title
    Former titles
    Seminari di Analisi Matematica Bruno Pini (2240-2837)
  • Category
    Mathematics
    ISSN
    0007-4497, 1952-4773, 1155-8431
    Total availability
    1998 -

    Specific availability
    Elsevier ScienceDirect Journals
    Vol. 122, Nr. 1 (1998) -

    Editor
    Elsevier Masson
    Parent editor
    Elsevier Health Sciences
    Language(s)
    eng

    Variants of the title
    Former titles
    Bulletin des Sciences Mathematiques et Astronomiques (1155-8431)
    Alternate editions
    Online (1952-4773)

    Titles from other sources
    • Bulletin des sciences mathématiques (Paris. 1885)
  • Category
    Mathematics
    ISSN
    2244-8659
    Total availability
    2013 -

    Specific availability
    DOAJ Directory of Open Access Journals
    2013 -

    Language(s)
    ENG
    Frequency
    Semi-annually
  • Peer reviewed Open access
    Category
    Mathematics
    ISSN
    1664-3615, 1664-3607
    Total availability
    2011 -

    Specific availability
    DOAJ Directory of Open Access Journals
    2011 -

    Editor
    World Scientific Publishing Co. Pte. Ltd.
    Language(s)
    ENG

    Variants of the title
    Alternate editions
    Print (1664-3607)
  • Category
    Mathematics
    ISSN
    1079-8986, 1943-5894
    Total availability
    1995 - 2019

    Specific availability
    JSTOR Arts and Sciences II
    Vol. 1, Nr. 1 (1995) - Vol. 25, Nr. 4 (2019)
    Cambridge University Press Journals (Swiss National Licence)
    Vol. 1(1995) - Vol. 21(2015)

    Editor
    Cambridge University Press
    Parent editor
    Cambridge University Press
    Language(s)
    ENG
    Frequency
    Quarterly

    Variants of the title
    Alternate editions
    Online (1943-5894)